# SDR SWIA201541168

- Difficulty date: April 24, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 28,955 hours, 20,675 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME UNDER AFT CARGO BAY DOOR PULL HAS CHAFING DAMAGE FROM CABLE.  REPAIRED AFT BAGGAGE BAY DOOR PULL FRAME IAW EA.  COMPLIED WITH ST 51-900-1002.
